# SDR REXA2013092001884

- Difficulty date: September 20, 2013
- Submitted: September 28, 2013
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 14,609 hours, 9,219 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LWR, LT UPPER TRANSCOWL COAMING CRACKED IN RADIUS AND INNER DOUBLER WORN. REPLACED LT UPPER TRANSCOWL COAMING AND DOUBLER IAW SRM 51-42-06 AND SRM 51-42-13, PN CR3212-5-4, CR3212-5-3, CN624-2068-209, CN624-2060-209.
